# SDR UALA2010111804270

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 60,689 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Melted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER TERMINAL ON WINDOW 1L SHOWS EVIDENCE OF HEAT DAMAGE.  POWER TERMINAL HAS MELTED.  BOTH HARNESSES AT J5 D30105 NEED TO BE CHANGED. REPLACED HARNESS D30105 (J5) AND SENSOR D30106 (J13) PER WDM.  PERFORMED BITE CHK OF WINDOW HEAT, BITE CHECKS OKAY.  CAPT'S NR 1 WINDOW NEEDS TO BE CHANGED.  REPLACED AND SEALED CAPTAIN'S WINDOW NR 1.  FIRST TORQUED AT 0415 NOV17; SECOND TORQUE NOT TO BE COMPLETED TIL (PARTIAL).  COMPLETED SECOND TORQUE.  THIRD TORQUE TO BE ACCOMPLISHED AFTER MIN 3 HRS. ACCMP'D L1 WINDOW FINAL TORQUE PER MM.
